# SDR SWAA2023031503892

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS947.5 AND S-26L AFT CARGO COMPARTMENT 2023-119581<[01] REPLACED ANGLE AND FASTENERS LOCATED BS947.5 AND S-26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG# 149A8103; SHEET 7; REV.: A SEE INDIVIDUAL SIGNS-OFF BELOW;[02] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGNS-OFF BELOW
